Conflicts of interest None declared.
Corticosteroid-induced clinical adverse events: frequency, risk factors and patient’s opinion
Article first published online: 14 MAY 2007
British Journal of Dermatology
Volume 157, Issue 1, pages 142–148, July 2007
How to Cite
Fardet, L., Flahault, A., Kettaneh, A., Tiev, K.P., Généreau, T., Tolédano, C., Lebbé, C. and Cabane, J. (2007), Corticosteroid-induced clinical adverse events: frequency, risk factors and patient’s opinion. British Journal of Dermatology, 157: 142–148. doi: 10.1111/j.1365-2133.2007.07950.x
- Issue published online: 15 JUN 2007
- Article first published online: 14 MAY 2007
- Accepted for publication 28 December 2006
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.